Estamos realizando la búsqueda. Por favor, espere...


Optimal control of semilinear parabolic equations by BV-functions

Abstract: Optimal control problems for semilinear parabolic equations with control costs involving the total bounded variation seminorm are analyzed. This choice of control cost favors optimal controls which are piecewise constant and it penalizes the number of jumps. It is an appropriate choice if a simple structure of the optimal controls is desired, which, however, is still sufficiently flexible so that good tracking properties can be maintained. Existence of optimal controls, necessary and sufficient optimality conditions, and sparsity properties of the derivatives are obtained. Convergence of a finite element approximation is analyzed and numerical examples illustrating structural properties of the optimal controls are provided.

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Autoría: Casas E., Kruse F., Kunisch K.,

 Fuente: SIAM Journal on Control and Optimization, 2017, 55(3), 1752-1788

Editorial: Society for Industrial and Applied Mathematics

 Año de publicación: 2017

Nº de páginas: 37

Tipo de publicación: Artículo de Revista

 DOI: 10.1137/16M1056511

ISSN: 0363-0129,1095-7138

 Proyecto español: MTM2014-57531-P